# SDR CALA0500396

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 6,220 hours, 2,254 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Condition: Burned Out
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LEFT RECIRCULATION FAN EICAS MESSAGE CAME ON WITH INOPERATIVE LIGHT ON LEFT RECIRCULATION FAN SWITCH DURING DESCENT INTO CLE.  THERE WAS SOME SMOKE SMELL IN THE CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT RECIRCULATION FAN BURNED OUT WITH THE CIRCUIT BREAKER TRIPPED.  THE FAN WAS REMOVED AND REPLACED IAW MM 21-25-01.  OPERATIONAL CHECKS WERE GOOD IAW MM 21-25-00.
